Equivariant Giambelli formula for the symplectic Grassmannians — Pfaffian Sum Formula

Takeshi Ikeda, Tomoo Matsumura

Research output: Contribution to journalConference articlepeer-review

Abstract

We prove an explicit closed formula, written as a sum of Pfaffians, which describes each equivariant Schubert class for the Grassmannian of isotropic subspaces in a symplectic vector space.

Original languageEnglish
Pages (from-to)309-320
Number of pages12
JournalDiscrete Mathematics and Theoretical Computer Science
Publication statusPublished - 2015
Externally publishedYes
Event27th International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC 2015 - Daejeon, Korea, Republic of
Duration: 2015 Jul 62015 Jul 10

Keywords

  • Giambelli formula
  • K-strict partition
  • Pfaffian
  • Schubert calculus
  • Signed permutation
  • Symplectic Grassmannian

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Equivariant Giambelli formula for the symplectic Grassmannians — Pfaffian Sum Formula'. Together they form a unique fingerprint.

Cite this